# SDR C77A20120905005

- Difficulty date: September 2, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N633CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 11,104 hours, 6,364 cycles
- Engine: Ge CF348E5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17021769405
- Condition: Corroded
- Location: Zone 200
- Part time: 11,104 hours, 6,364 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 17 CROSSBEAM, IS CORRODED ALONG THE OTBD SIDE OF THE RT FLOOR SUPPORT. X=5064 MM, Y= 304.8 MM,Z= 490.0 MM.  REPAIRED FRAME 17 CROSSBEAM IAW SRM 51-41-01 AND 51-43-01 ON WO 543242-249 IAW ETD 2010-170-08006 AND EO E175-53MR-043.2, REV IR.
